A member asked:

Can lidocaine cause heart palpitations?

5 doctors weighed in across 2 answers
Dr. Mark Stern answered

Specializes in Cardiology

Yes, any anti arrhythmic medicine can make arrhythmias worse.

Answered Nov 29, 2016

6.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Anthony Silvestro answered

Specializes in Dentistry

It is typically the Epinephrine paired with the Lidocaine in an injection that causes the palpitations.

Answered Sep 10, 2019

5.6k views

Thank

Related Questions

A member asked:

Can robaxacet cause heart palpitations?

A doctor has provided 1 answer

A member asked:

Why does alcohol cause heart palpitation?

3 doctors weighed in across 2 answers

A member asked:

Could soy cause heart palpitations?

3 doctors weighed in across 2 answers

A member asked:

Does claritan d-12 cause heart palpitations?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...